A1 Journal article (refereed)
Radó-Kneser-Choquet Theorem for simply connected domains (p-harmonic setting) (2019)

Iwaniec, T., & Onninen, J. (2019). Radó-Kneser-Choquet Theorem for simply connected domains (p-harmonic setting). Transactions of the American Mathematical Society, 371(4), 2307-2341. https://doi.org/10.1090/tran/7348

JYU authors or editors

Publication details

All authors or editorsIwaniec, Tadeusz; Onninen, Jani

Journal or seriesTransactions of the American Mathematical Society



Publication year2019


Issue number4

Pages range2307-2341

PublisherAmerican Mathematical Society

Publication countryUnited States

Publication languageEnglish


Publication open accessNot open

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/67665

Keywordscomplex analysisfunctional analysis

Free keywordsharmonic mappings; p-harmonic equation; monotone mappings

Contributing organizations

Other organizations:

Ministry reportingYes

Reporting Year2019

JUFO rating2

Last updated on 2024-08-01 at 20:17